# SDR SWIA201231972

- Difficulty date: October 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 21,877 hours, 15,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXIT LIGHT INOPERATIVE.  (FLT 4502)  RE-SECURED PIN ON CONNECTOR P341 IN REFERENCE TO CRJ700 AMM.
